Spotlight
Students
Activity Chart
Faculty Advisers
Faculty Profiles
Placement Records
About Us
SCRS
ISB
MA-001: Mathematics-I
Other Courses
Contact us
Shiv Kumar Gupta
S. K. Gupta Associate Professor guptafma[at]iitr.ac.in +91-1332-285379
Areas of Interest
  • Optimization, Nonlinear optimization, Duality theory, Generalized convexity, Fuzzy mathematical programming
Professional Background
FromToDesignationOrganisation
20122014Assistant ProfessorIIT Roorkee
20082012Assistant ProfessorIIT Patna
20062008Assistant ProfessorThapar University, Patiala
20022006UGC fellowIIT Roorkee
Educational Details
DegreeSubjectUniversityYear
PhDOptimization (Duality theory, Generalized convexity) IIT Roorkee2008
M.Sc.Applied MathematicsIIT Roorkee2002
B. Sc.Physics, Chemistry, MathematicsHNB Garhwal University, Srinagar1999
Memberships
  • Operational Research Society of India, Member
  • Working group on generalized convexity, Member
PHDs Supervised
TopicScholar NameStatus of PHDRegistration Year
Duality in mathematical programming under generalized convexityDr. N. Kailey A2008
On duality in nonlinear optimization problems under crisp and fuzzy environmentDr. D. DangarA2009
Optimality and duality of some crisp and fuzzy optimization problems under generalized convexity Mr. Ramu DubeyO2011
On quasivariational inequalityMs. Indra PriyadarshniO2013
Refereed Journal Papers
  1. T. R. Gulati, S. K. Gupta, Wolfe type second-order symmetric duality in nondifferentiable   programming, Journal of Mathematical Analysis and Applications, 310 (2005) 247-253   
  2. T. R. Gulati, S. K. Gupta, Higher order symmetric duality with generalized F-convexity, Journal of Mathematical Analysis and Applications, 329 (2007) 229-237  
  3. T. R. Gulati, S. K. Gupta, Second-order minimax mixed integer symmetric duality, International Journal of Operation Research, 4 (2007) 1-8
  4. T. R. Gulati, S. K. Gupta, A note on Mond Weir type symmetric duality, Asia-Pacific Journal of Operational Research, 24 (2007) 737-74  
  5. T. R. Gulati, S. K. Gupta, I. Ahmad, Second-order symmetric duality with cone constraints, Journal of Computational and Applied Mathematics, 220 (2008) 347-354 
  6. T. R. Gulati, S. K. Gupta, Higher-order symmetric duality with cone constraints, Applied Mathematics Letters 22 (2009) 776-781
  7. S. K. Gupta, N. Kailey, A note on Multiobjective symmetric duality, European Journal of Operational Research, 201 (2010) 649-651
  8. T. R. Gulati, H. Saini, S. K. Gupta, Second-order multiobjective symmetric duality with cone constraints, European Journal of Operational Research 205 (2010) 247–252 
  9. S. K. Gupta, N. Kailey, M. K. Sharma, Multiobjective second order nondifferentiable symmetric duality involving (F, alpha, rho, d) convex functions, Journal of Applied Mathematics and Informatics 28 (2010) 1395-1408
  10. S. K. Gupta, N. Kailey, M. K. Sharma, Higher-order (F, alpha, rho, d)-convexity and symmetric duality in multiobjective programming, Computers and Mathematics with Applications 60 (2010) 2373–2381
  11. S. K. Gupta, Anurag Jaiswal, Multiobjective higher-order symmetric duality involving generalized cone-invex functions, Computers and Mathematics with Applications 60 (2010) 3187-3192 
  12. S. K. Gupta, Debasis Dangar, Duality in Fuzzy Quadratic Programming with Exponential Membership Functions, Fuzzy Information and Engineering 4 (2010) 327-336
  13. S. K. Gupta, N. Kailey, Nondifferentiable multiobjective second-order symmetric duality, Optimization Letters 5 (2011) 125-139 
  14. T. R. Gulati, S. K. Gupta, Nondifferentiable second-order minimax mixed integer symmetric duality,  Journal of Korean Mathematical Society, 48 (2011) 13-21
  15. S. K. Gupta, N. Kailey, M. K. Sharma, Mond-Weir type nondifferentiable multiobjective second-order symmetric duality with cone constraints, International Journal of Mathematics in Operational Research, 3 (2011) 414 - 430
  16. T. R.  Gulati, Geeta, S. K. Gupta, Nondifferentiable multiobjective symmetric dual programs over cones, Nonlinear Analysis: Theory, Methods & Applications, 74 (2011) 3861-3869
  17. Ravi P. Agarwal, Izhar Ahmad, S. K. Gupta, A note on higher-order nondifferentiable symmetric duality in multiobjective programming, Applied Mathematics Letters, 24 (2011) 1308-1311 
  18. Ravi P. Agarwal, Izhar Ahmad, S. K. Gupta, N. Kailey, Generalized Second-Order Mixed Symmetric Duality in Nondifferentiable Mathematical Programming, Abstract and Applied Analysis 2011 (2011), Article ID 103597, 14 pages
  19. N. Kailey, S. K. Gupta, D. Dangar, Mixed second order symmetric duality with cone constraints, Nonlinear Analysis: Real World Applications, 12 (2011) 3373-3383 
  20. I. Ahmad, S. K. Gupta, Anurag Jayswal, On sufficiency and duality for non-smooth multiobjective programming problems involving generalized V–r-invex functions, Nonlinear Analysis: Theory, Methods & Applications, 74 (2011) 5920-5928  Impact factor: 1.640
  21. I. Ahmad, S. K. Gupta, N. Kailey, R. P. Agarwal, Duality in nondifferentiable minimax fractional programming with B-(p, r)-invexity, Journal of Inequalities and Applications, 2011, 2011:75 (30 September 2011)  Impact factor: 0.822
  22. S. K. Gupta, N. Kailey, Multiobjective second-order mixed symmetric duality with a square root term, Applied Mathematics and Computation, 218 (2012) 7602-7613 Impact factor: 1.349
  23. S. K. Gupta, Debasis Dangar, Duality for second-order symmetric multiobjective programming with cone constraints, International Journal of Mathematics in Operational Research 4 (2012) 128-151
  24. N. Kailey, S. K. Gupta, Nondifferentiable second-order mixed symmetric duality with cone constraints, Maejo International Journal of Science and Technology, 6 (2012) 356-371   I
  25. S. K. Gupta, N. Kailey and S. Kumar, Duality for nondifferentiable multiobjective higher-order symmetric programs over cones involving generalized (F, alpha, rho, d)-convexity, Journal of inequalities and applications, 298 (2012) 1-16. doi:10.1186/1029-242X-2012-298
  26. S. K. Gupta, D Dangar, S. Kumar, Second-order duality for a nondifferentiable minimax fractional programming under generalized α-univexity, Journal of Inequalities and Applications 2012, 2012:187 (31 August 2012)
  27. S. K. Gupta, N. Kailey, Second-order multiobjective symmetric duality involving cone-bonvex functions, Journal of Global Optimization, 55 (2013) 125-140 
  28. N. Kailey,  S. K. Gupta, Duality for a class of symmetric nondifferentiable mutliobjective fractional variational problems with generalized (F, alpha, rho, d)-convexity, Mathematical and Computer Modeling, 57 (2013) 1453-1465 
  29. Debasis Dangar, S.  K.  Gupta, On second-order duality for a class of nondifferentiable minimax fractional programming problem with (C, alpha, rho, d)-convexity, Journal of Applied Mathematics and Computing, 43 (2013) 11–30
  30. S. K. Gupta, D. Dangar, Duality for a class of fuzzy nonlinear optimization problem under generalized convexity, Fuzzy Optimization and Decision Making, DOI 10.1007/s10700-013-9176-7 
  31. S. K. Gupta, D. Dangar, On second-order duality for nondifferentiable minimax fractional programming, Journal of Computational and Applied Mathematics, 255 (2014) 878–886  
  32. S. K. Gupta, D. Dangar, Generalized multiobjective symmetric duality under second-order (F, alpha, rho, d)-convexity, Acta Mathematicae Applicatae Sinica, English Series (Accepted for publication) 
  33. N. Kailey, S. K. Gupta, Duality for mixed second-order programs with multiple arguments, Filomat 28 (2014) 397–410
  34. S. K. Gupta, D. Dangar, I. Ahmad, On second order duality for nondifferentiable minimax fractional programming problems involving type-I functions, ANZIAM J. 55 (EMAC2013) (2014)  C479–C494
  35. S. K. Gupta, D. Dangar, N. Kailey, S. Kumar, Second-Order Nondifferentiable Multiobjective Mixed Symmetric Dual Programs Over Cones, Journal of Mathematical Modelling and Algorithms in Operations Research DOI 10.1007/s10852-014-9260-1
  36. B. Dutta, S. K. Gupta, On Nash equibrium strategy of two person zero sum games with trapezoidal fuzzy payoffs, Fuzzy Information and Engineering 6 (2014) 299-314
  37. Indira P. Debnath, S. K. Gupta, S. Kumar, Symmetric duality for a higher order nondifferentiable multiobjective programming problem, Journal of Inequalities and Applications, 2015, 2015:3